# SDR FDEA202307211457

- Difficulty date: July 21, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB28861
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, LEADING EDGE, NO. 8 SLAT TRACK CUTOUT, OUTBD EDGE HAS HORIZONTAL CRACK   APPROX .500", MARKED ORANGE DOT & RED GREASE PENCIL. REPAIRED PER EA # 1-5730-T0375548 P1.
